# SDR CALA2013082190632

- Difficulty date: August 20, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 78,129 hours, 9,155 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Collapsed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVERS GASPER BEHIND FIRST OFFICER SEAT HAS NO AIRFLOW. FLEX HOSE ASSEMBLY BEHIND HAS COLLAPSED DUE TO SPIRAL SUPPORT SEPARATION BEHIND VENT.  REPLACED FLEX DUCT AT FIRST OBSERVERS SEAT.
